| Model Number |
404713 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/16/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Time of loss in relation to the implantation was before restoration.Primary stability was achieved but osseointegration was not.Achieved.Asymptomatic and mobility was reported.Pain also was reported.Augmentation procedure was not performed at the time of surgery.Bone quality at the time of implant failure was type iii.